PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 2 | 149-154
Tytuł artykułu

Minimality in asymmetry classes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We examine minimality in asymmetry classes of convex compact sets with respect to inclusion. We prove that each class has a minimal element. Moreover, we show there is a connection between asymmetry classes and the Rådström-Hörmander lattice. This is used to present an alternative solution to the problem of minimality posed by G. Ewald and G. C. Shephard in [4].
Słowa kluczowe
Czasopismo
Rocznik
Tom
124
Numer
2
Strony
149-154
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-23
poprawiono
1996-12-12
Twórcy
  • Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland, mike@math.amu.edu.pl
Bibliografia
  • [1] J. Grzybowski, Minimal pairs of convex compact sets, Arch. Math. (Basel) 63 (1994), 173-181.
  • [2] D. Pallaschke, S. Scholtes and R. Urbański, On minimal pairs of convex compact sets, Bull. Polish Acad. Sci. Math. 39 (1991), 1-5.
  • [3] R. Schneider, On asymmetry classes of convex bodies, Mathematika 21 (1974), 12-18.
  • [4] G. C. Shephard and G. Ewald, Normed vector spaces consisting of classes of convex sets, Math. Z. 91 (1966), 1-19.
  • [5] R. Urbański, A generalization of the Minkowski-Rådström-Hörmander Theorem, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 709-715.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i2p149bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.